Biblioteca de la Universidad Complutense de Madrid

On the Log-Canonical Threshold for Germs of Plane Curves


Artal Bartolo, Enrique y Cassou-Noguès, Pierrette y Luengo Velasco, Ignacio y Melle Hernández, Alejandro (2008) On the Log-Canonical Threshold for Germs of Plane Curves. In Singularities I: Algebraic and Analytic Aspects. American Mathematical Society , Cuernavaca, México, pp. 1-14. ISBN 978-0-8218-4458-8

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.


URL Oficial:


In this article we show that for a given, reduced or non reduced, germ of a complex plane curve, there exists a local system of coordinates such that its log-canonical threshold at the singularity can be explicitly computed from the intersection of the boundary of its Newton polygon in such coordinates (degenerated or not) with the diagonal line.

Tipo de documento:Sección de libro
Información Adicional:

Conference: International Conference on Geometry and Topology of Singularities Location: Cuernavaca, MEXICO Date: JAN 08-26, 2007-2008

Palabras clave:Log-canonical threshold; Eisenbud-Neumman diagrams; topological zeta function
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:16530

M. Aprodu and D. Naie Log-canonical threshold for curves on a smooth surface, Preprint available at arXiv:math.AG/0707.0783.

E. Artal-Bartolo, Pi. Cassou-Noguès, I. Luengo and A. Melle-Hernández, Quasiordinary singularities and their zeta functions, Memoirs of the Amer. Math. Soc. 178 (2005),no. 841. Pi. Cassou-Noguès, Algebraic Curves, Book in preparation.

Pi. Cassou-Noguès, A. Libgober, Computations of polytopes of quasiadjunction, in preparation.

J. Denef and F. Loeser, Caractéristiques d’Euler-Poincaré, fonctions zeta locales et modifications analytiques, J. Amer. Math. Soc. 5 (1992), no.4, 705-720.

F. Ehlers and K. C. Luo, Minimal characteristic exponent of the Gauss-Manin connection of isolated singular point and Newton polyhedra, Math. Ann. 259 (1982), 431–441.

D. Eisenbud and W. Neumann, Three-Dimensional Link Theory and Invariants of Plane Curve Singularities, Ann. of Math. Studies 110, Princeton University Press, (1985).

J. Kollár, Singularities of pairs, Algebraic Geometry, Santa Cruz 1995, Proc. Sympos. Pure Math. 62 Amer. Math. Soc., Providence, RI, 1997.

B. Lichtin, Poles of |f(z,w)|2s and roots of the b-function, Ark. Mat. 27 (1989), no. 2, 283–304.

B. Malgrange, Polynôme de Bernstein-Sato et cohomologie évanescente, Analysis and topology on singular spaces, II, III (Luminy, 1981), Astérisque 101–102 (1983), 243–267.

C. Reydy, Étude d’invariants des germs de courbes planes à l’aide des diagrammes de Newton, Thèse de Doctorat, Bourdeaux, 2002.

M. Saito, Exponents and Newton polyhedra of isolated hypersurface singularities, Math. Ann. 281 (1988), 411–417.

M. Saito, On Microlocal b-function, Bull. Soc. math. France 122 (1994),163–184.

A.N. Varchenko, Asymptotic Hodge structure in the vanishing cohomology, Math. USSR Izvestija 18 (1982), 469–512.

W. Veys, Determination of the poles of the topological zeta function for curves, Manuscripta Math. 87 (1995), 435–448.

W. Veys, Zeta functions for curves and log-canonical models, Proc. London Math. Soc. 74 (1997), 360–378.

T. Yano, b-functions and exponents of hypersurface isolated singularities. Singularities, Part 2 (Arcata, Calif., 1981), 641–652, Proc. Sympos. Pure Math., 40, Amer. Math. Soc., Providence, RI, 1983.

Depositado:26 Sep 2012 08:00
Última Modificación:07 Feb 2014 09:31

Sólo personal del repositorio: página de control del artículo